Has anyone had this problem? I've had yeast infections in life- I even had a boyfriend that was giving it back to me- and I've given advice to people on this- but since I haven't had sex in weeks...that's obviously not the problem!
About 3 weeks ago I decided to douche- stupid yes- but I was going to be intimate and just finished my period- so I bought a douche- emptied it- and used PLAIN WATER. 2 days later I woke up with a hint of a YI- I knew so right away i went and got the 1 day ovule. It burned, and itched and basically after a few days I tried to get it out by pushing, tampons, etc. Silly me I didn't think that I just got rid of the medicine.... so a little less then a week later- it came back- I took diflucan- it didn't seem to work- so I did the monistat 3 day-as a back up- well- I finished it- felt fine- and then today- I feel like it's coming back! I have a prescription for terazol 7 I never used- and another diflucan pill. I am basically at my wits end- I went to the GYN - no STDs. I have never in my life had a problem getting rid of a YI- I usually use the 3 day with fine results. I am getting my period either today or tomorrow. I sometimes feel a little "yeasty" after my period but not usually before. I am starting to wonder if this douching has caused a permanent YI problem!?!?!?! I have been taking primadophilus Bifidus since this started and no help. So forget that advice. What is going on here???
Some woman are just prone to yeast infections.I have had alot of them!!!! I also take AZO YEAST daily, and use rePHesh vaginal gel once a month, (it balances out your vaginal PH) Other than that, loose undies,no undies..keep it dry.Terozol is a good medicine.I just take all the daily yeast stuff, and Acidillious.....and prey!! Good luck hun.(you could try a health food store buying "yeast defense...or a special yeast killer???"
make sure that your are washing your hands very well, even under your nails! I had a repeat YI and my husband got from me and gave it back to me. I realized that it could be staying on me and ever since I started scrubbing under my nails and stuff after using the bathroom I got better. Hope it worlks!
I've been watching Oprah lately and she has had some great doctors on her show. A person asked about yeast and douching the response was are you sure you are having recurrent "infections" or are you treating normal secretions? My first reaction was if I'm itchy and stuff then yes I much have one. The doc said it wasn't uncommon for women to confuse normal secretions with an infection. Secretions are healthy, and may become heavy when your vagina is shedding its skin and cleansing itself.
She called it a self-cleaning, self-protective organ. When the healthy balance of bacteria is messed up from stress, poor diet, hygiene problems, medical problems, medications, some bacteria or yeast may overgrow and cause an infection.
She advised women to decrease sugars, simple carbohydrates and alcohol, not to wear cotton underwear to bed, no thongs, limit wearing pantyhose,
eating one serving of plain yogurt each day,taking acidophilus and garlic supplements, NO douching along with the other things we already know to avoid.
Another guest doctor called the vagina a self-cleaning oven and the bacteria you have in there is supposed to be there. When we wash them out by douching then you're left with repopulating the vagina with whatever germs or bacteria that happens to be nearby.
I thought that was interesting. I never thought about it before like that.
I saw that you wrote to me on the other thread, but I am answering here bc the other is so long. Anyway, I was 29 when this crazy yeast infection started. I had had two or three of them in the past, and like you, had treated them with a 3 day with no problems. This one, for some reason, stuck around for about 8 months. I was under tons of stress, more than I have ever been under in my life, which I think exacerbated the problem even more. I treated it 4 times with OTC and with Diflucan, it would go away and come back. I really think the treatments were actually making the YI worse over time.. Anyway, i finally had to stop eating sugars, carbs, and alcohol for a while, destress, take probiotics, whey protein/inulin/selenium supplementation and use Boric Acid supppositories once or twice a week. They YI has been gone since end of February, I have been so much better. I think stress caused an overgrowth of yeast in my whole body and I had to treat it as such. Let me know how it goes.
Thanks duse. I still have the thing- I took a 3rd diflucan and it didn't seem to work- the pharmacist told me you're supposed to take 1 and then another 3 days later- I had waited about 8 days between the first 2 so I took the 3rd right away- didn't work. The Dr called me in a scrip for terazol 7 and said if it's not gone after this I have to come back. The problem is The terazol is now burning ! I do not want to do this for 6 more days! But I know I have to or else it could come back with a vengance. I am very very stressed out by this dumb infection- to the point of not eating and crying alot. Why? it's just a Yeast infection, right? yes but I keep thinking I'll never be normal again. I have to keep reminding myself this might have gone away if I didn't do a few stupid things- like trying to push out the ovule and then I had sex with my boyfriend with a condom with Nonoxynol 9nd- that could have started it up again- I should also mention I haven't had the itch in awhile- just uncomfortable burning. but like I said before- been to the doc. no STDs.
I don't think that your infection is that stubborn, just couse you douched before that I used to douche often in the past and I've never had any yeast infections. Then I started having some, but they were gone in 3 days at the most. Now I've been having an yeast infection for the past 4 months, I don't think it ever went away, at least the burning never did. I keep drinking Diflucan. It's good that your doctor prescribed you something else too!!! Just follow your doctor's instructions and drink some suplements along with your pills, like Pau D'Arco and Garlic. Avoid sugar, and hang in there!!!! I still believe that if I keep trying and do the right things, this burning is gonna go away. Or at least I hope so...... I mean it always has before, how come it won't now?!?!?!
P.S. I totally understand what you mean by "to the point of not eating and crying alot" I'm there too!!! I feel the same way But there's gotta be a way to defeat this stupid YI and we'll find it!!!!
I finished the terazol last night and thought I was doing well- but today- today the burning is back- I mean come on- the Yeast doesn't know I finished the medicine, why is the burning back?!?! It's like it knows it's not getting any more treatment! and then i thought- is it burning from the medicine? who the heck knows. Then to top it off I had the strangest discharge today- clear, almost like solidified gel, glue like- not typical "stringy" like ovulating (not to mention its too soon to be ovulating) but very strange- and completely odorless. I am so confused at this point- is it the medicine? mucous? cancer???? I have not had any itching since this started but just a burning sensation. Then I read about women who used the monistat 1 day ovule (I did when this started) and they have like a permanent burning going on!! I'm calling my doc tomorrow. I can only hope this "burning" is just from the 7 days of terazol.
I go to the doc tomorrow morning. I have no itching but this constant burning going on down there. I have no odor- no discharge (I even think that "hair gel" stuff stopped) but burning. I guess it could be BV- you can be asymptomatic- have no odor no discharge just the burning. I'd like them to tell me nothing's wrong and I had an allergic reaction to all the creams- but if you knew me- you'd know my luck is not that good. I'll keep you posted. thanks for checking in.